# SDR SWIA202053263

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT FLOOR SILL HINGE CUP/BRACKETS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED PAX DOOR FWD AND AFT FLOOR SILL HINGE CUP/BRACKET, IAW CRJ SRM LOCATED AND DRILL IAW.
